# SDR CALA2024020200289

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620551
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY EXIT DOOR ASSY CRACKS IN FRAME INTERNALLY FWD OF WINDOW.  RMVD AND RPLD FWD SEGMENT FRAME P/N D5227902670551 PO: 1145288.4 AT LH FWD EMERGENCY EXIT DOOR ASSY IAW SRM 51-42-11-001.
